I was off the med for 5 years then had a bad anxiety attack and after three days of this amount, I felt 100% better. I meditate daily now. Hopefully I can once again get off this medication and just do fun things to abort anxiety over health issues of family member. Do you think this low amount if "dangerous?"
Hi, dia! You're taking a very, very low dose that I don't think is terribly dangerous ~ I weigh 130# and take 300mg every night, but I have severe Bipolar disorder.
Seroquel does help anxiety and insomnia in some people but it isn't meant for those uses ~ it's an antipsychotic used for Bipolar disorder, schizophrenia, and Major Depressive disorder.
I'm glad it helps you and that you're taking steps to help yourself, but if anxiety is your major symptom you might want to ask your doctor about medication specifically for anxiety.
Best wishes, WCV
I am at 25 mg. and considering going down to 12.5 and then taper off completely. While I do suffer from insomnia and need the medication for that, and have had one episode with bipolar a few years ago, I have gained 20 lbs. I started at 130, now 150. I work out continuously - every day with lots of cardio and cannot lose any weight. I have started dieting and still no weight loss. I hate to say that it consumes my life (weight loss) but I struggle with it daily. I am very conscientous about my body and the weight gain is my only complaint. Other than that the Seroquel has been a great drug that has made me feel much better.
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2013 • 2 answers
Updated 23 Aug 2013 • 2 answers
Updated 19 Dec 2014 • 4 answers
Updated 2 Jan 2017 • 2 answers
Updated 17 Jan 2018 • 2 answers